# SDR DHL2006780125

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fillet
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E UPPER SECTION SLAT AREA DAMAGED FILLET, RWS 652.  BLENDED OUT SHARP EDGES.  FABRICATED REPAIR DOUBLER FROM 2024-T3, .125" BY 3.5" BY 7.5", PO NR 9003898 IAW B727 SRM 57-50-3 FIG 10.  TREATED, PRIMED, AND INSTALLED DOUBLER PER B727 SRM 57-50-3 FIG 10 AND 51-10-2.
